# SDR AALA202201048906

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737*
- Aircraft serial: 31205
- Aircraft time: 21,497 hours, 8,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON THE SIDE OF SEAT 22C IS LOOSE. RE-SECURED LIGHT TO SEAT PER AMM 33-51-11.
